# SDR ORJA98280

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Row 6-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHTS AT ROWS 6, 7, 8 AND 9 DEF DON'T ILLUMINATE.  REMOVED AND REPLACED POWER PACK AT RIGHT EMERGENCY EXIT PER MM 33.  OPS CHECK GOOD.  (M)
